# SDR SWAA2014021024995

- Difficulty date: February 8, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 36,964 hours, 24,669 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5952284501
- Condition: Defective
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE LOWER PIN LOOSE.  R & R SLIDE IAW AMM.
